Document Type

Article

Publication Date

10-1997

Publication Title

International Journal of Computational Geometry & Applications

Abstract

The proof of Dey's new k-set bound is illustrated.

Volume

7

Issue

5

First Page

509

Last Page

513

DOI

dx.doi.org/10.1142/S0218195997000314

ISSN

1793-6357

Comments

Language included at the request of the publisher: Electronic version of an article published as International Journal of Computational Geometry & Applications, 7, 5, 1999, 509-513, dx.doi.org/10.1142/S0218195997000314 © copyright World Scientific Publishing Company http://www.worldscientific.com/worldscinet/ijcga

Share

COinS